# SDR USAASB00194

- Difficulty date: July 21, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 250 - ON PREPARATION FOR LANDING AT CLT FROM PNS, THE RIGHT MLG GREEN LIGHT FLICKERED.  WHEN GEAR WAS EXTENDED, THE RED UNSAFE LIGHT ILLUMINATED AND NO GREEN LIGHT.  CREW ACCOMPLISHED A GO-AROUND AND MADE A VISUAL CHECK TO CONFIRM THAT THE GEAR WAS DOWN AND LOCKED.  CREW CONFIRMED GEAR WAS DOWN AND LOCKED AND RECYCLED THE GEAR WITH THE SAME RESULTS.  AFTER DETERMINING THIS WAS AN INDICATION PROBLEM, FLIGHT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG DOWN LOCK SENSOR.  OPERATIONAL CHECK GOOD PER MM.  (M)
